Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  got asthma attack 4 tyms. take

Total Views: 602

got asthma attack 4 tyms. taken asthalin neblisation . uneasiness & stiffness in body. What should i do now

PAST HISTORY : Asthma from childhood, Sinus, had surgery,
JRA from age 3yrs.

1 Answers

Hi,

You should visit a hospital emergency,till then try to be in an open space and try to breath easy.
Asthalin nebulisation increases heart rate,if you have asthmatic attacks quite frequently do mention it to your doctor he will change your drugs to the ones who have long term mechanisam of action and have to be given once in a day and they will reduce your your dependance from asthalin.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I am using Asthalin Inhaler, but for the future I don't want to use it please suggest the alternative for this
1 Answer
I get this attack of PSVT once in a while - after 4 years - the heart rate goes up substantially. I am on Calaptin 120 and Corderone - one tab. each everyday for the last 4 years. I was little irregular on medicine recently and then this attack. I am looking at an option of operation in Delhi.
1 Answer
No much symptoms of frequent urination or pain during passing Urine. On a routine check up, found prostate gland enlargement. On a scan found that prostate - 4.3 x 6 x 5.7 cm (63gms). PVR 48cc and Uroflowmetry (voided volume 0433ml). PCA test shown normal result (2.18 ng/mL). Doctor advised for Afdura 1 tab during night. Had it for one month and went for 2nd test and the result shown as Prostate 62gms (voided volume 0310 ml) and PVR 37 cc. Doctor advised to continue Afdura for another 2 months. Feeling normal except some trumbling feeling (mussle shrinking all over the Body - occassionally during sleep. ( No normal allergic sympts like drowziness of Afdura) Other wise comfortable with normal urination and no pain or any uneasiness during urination. I have to do Hernia surgery and waiting for this Afdura course of medicne to be over. Can I continue with Afdura... Can I go for Hernia Operation
1 Answer
my daughter has been prescribed Serta 25 for a panic attack she had recently while in a boarding school. She is in the final year for IB boards and maybe undergoing stress in preparation for the forthcoming exams. she is a little highly-strung and sensitive girl. With reference to the black-out she had she said that there was no external stimuli ie. pressure of the exams to have caused this attack. I as a mother am not not very sure. Her doctor prescribed Serta 25 one a day in the morning and Sibelium 5 one a day at night for 30 days. I am concerned about the side effects of these medicines. Are they safe to take under the given circumstances.
1 Answer
My mom is facing mirgi or fits attack, she have history of this but now this problem is once or twice a year. While attack we become panic, what procedure we should follow for her to return to normal conditions, Pl help us.
1 Answer
I used to do few abs exercise ever day for 20 mins. I did this for 2 weeks. I stopped after having abdominal muscle pain and back pain. This pain is not the regular pain. I feel as though muscles are contracting. It been 2 weeks now. I took hifilac for 4 days (1 everyday) after which pain has reduced considerably, but still there is uneasiness and light pain sometimes. What could be the reason? Should I take hifilac for couple of days more? Please suggest
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -